Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Nov 23, 2011, 3:08 AM EST for 4 states. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 23, 2011, 3:08 AM EST (08:08 UTC)
- Expired
- Nov 23, 2011, 6:00 AM EST
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
All 21 counties
New Castle County, DE, Cecil County, MD, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Warren County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
980
WWUS81 KPHI 230808
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 AM EST WED NOV 23 2011
DEZ001-MDZ008-NJZ001-007>010-012>022-026-027-PAZ055-061-062-067>071-
231100-
ATLANTIC NJ-BUCKS PA-CAMDEN NJ-CECIL MD-CHESTER PA-COASTAL OCEAN NJ-
CUMBERLAND NJ-DELAWARE PA-EASTERN MONMOUTH NJ-GLOUCESTER
NJ-HUNTERDON NJ-LEHIGH PA-MERCER NJ-MIDDLESEX NJ-MONROE
PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA-NORTHWESTERN
BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-SALEM NJ-SOMERSET NJ-
SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-WARREN NJ-WESTERN MONMOUTH NJ-
308 AM EST WED NOV 23 2011
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT NORTHEAST
MARYLAND...EASTERN PENNSYLVANIA...NORTHERN DELAWARE AND MUCH OF NEW
JERSEY EARLY THIS MORNING...
AT 306 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 5 MILES
SOUTH OF MOUNT POCONO TO 11 MILES WEST OF ELKTON...MOVING EAST AT 40
MPH. THE SHOWERS WILL BE NEAR ANALOMINK...ALPINE MOUNTAIN...
WESTTOWN...VALLEY FORGE AROUND 315 AM...WILSON...NEWARK...
GRADYVILLE...FORKS AROUND 320 AM...ECHO LAKE AND TALLEYVILLE AROUND
325 AM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 3981 7407 3952 7425 3954 7607 3957 7611
3985 7586 4044 7553 4113 7542 4113 7445
4104 7449 4100 7430 4091 7427 4059 7444
4060 7421 4047 7426 4041 7399 4047 7401
4047 7399 4041 7396
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Nov 23, 1:21 AM EST, 1 hour 47 minutes earlier.
Area forecast discussion, Nov 23, 1:21 AM EST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
121 AM EST WED NOV 23 2011
.SYNOPSIS...
A WARM FRONT IN SOUTHERN VIRGINIA WILL MOVE THROUGH DELAWARE AND
EASTERN MARYLAND TONIGHT AND INTO CENTRAL NEW JERSEY BY MORNING, AS
INTENSIFYING LOW PRESSURE TRACKS EAST FROM INDIANA. THAT LOW
EMERGES NEAR LONG ISLAND WEDNESDAY AFTERNOON WITH ITS TRAILING
COLD FRONT MOVING SOUTH OF OUR REGION BY EVENING. HIGH PRESSURE
FOLLOWS INTO THE MID ATLANTIC STATES THURSDAY AND FRIDAY THEN
SLIDES EASTWARD FROM THE CAROLINAS THIS WEEKEND. CONSIDERABLE
UNCERTAINTY EXISTS IN THE WEATHER PATTERN HERE EARLY NEXT WEEK,
ALTHOUGH IT APPEARS A LOW PRESSURE SYSTEM SHOULD AFFECT THE AREA.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE INITIAL SHOT OF RAIN...ISENTROPICALLY DRIVEN BY A 45 KNOT LOW
LEVEL JET RIDING UP AND OVER THE COOL WEDGE AT THE SURFACE...IS
EXITING THE COAST OF CENTRAL NEW JERSEY EARLY THIS MORNING. MORE
SHOWERY RAIN IS DEVELOPING IN A DRY SLOT THAT DEVELOPED BEHIND THE
INITIAL SHOT OF RAIN.
THIS APPEARS TO BE THE LEADING EDGE OF ANOTHER SHOT OF RAIN. THIS
AIR HAS PRECIPITABLE WATER VALUES NEAR 1.50 INCHES. IF APPEARS AS
THOUGH THIS SHOT WILL AFFECT MAINLY EASTERN PENNSYLVANIA AND WEST
CENTRAL AND NORTHWEST NEW JERSEY. THESE AREAS GOT ENOUGH RAIN FOR
CREEKS AND STREAMS TO RUN HIGH EARLY THIS MORNING...AND THE NEXT
SHOT MAY TAKE SOME INTO FLOOD. FURTHER SOUTHEAST...THE STEADIER
RAIN MAY HAVE TO WAIT UNTIL LATER AS THE BEST MOISTURE REMAINS TO
THE NORTH AND WEST.
THE SURFACE WARM FRONT APPEARS TO HAVE CLEARED AT LEAST A PORTION
OF NORTHEAST MARYLAND AND THE SOUTHERN HALF OF DELAWARE. WHILE
SURFACE BASED INSTABILITY IS NEGLIGIBLE NOW...AS THE FRONT
APPROACHES THE INSTABILITY THAT LIES ACROSS SOUTHEAST VIRGINIA MAY
GET PULLED NORTHEAST INTO THIS AREA. A MENTION OF THUNDER WAS
RETAINED FOR THE OVERNIGHT.
OTHERWISE...NOT MUCH CHANGE TO THE ONGOING FORECAST.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
THE LOW PRESSURE SYSTEM WILL CROSS OUR AREA WEDNESDAY MORNING AND
MOVE OFF TO THE EAST DURING THE AFTERNOON. RAIN AND AN ISOLATED
THUNDERSTORM WILL CONTINUE UNTIL THE COLD FRONT CROSSES THE AREA.
ONCE THAT OCCURS, THE PRECIPITATION WILL BECOME SHOWERY AND THE
THREAT FOR A THUNDERSTORM WILL END. SKIES WILL BEGIN TO CLEAR
TOWARD EVENING AND THE SHOWERS WILL END FROM WEST TO EAST. WINDS
WILL BECOME SOUTHWEST AROUND 10 MPH AS THE COLD FRONT APPROACHES
AND THEN SHIFT TO NORTHWEST BEHIND THE FRONT. WIND SPEEDS WILL
THEN INCREASE AND BY EVENING, GUSTS INTO THE MID AND UPPER 20S
ARE EXPECTED. HIGH TEMPERATURES WEDNESDAY WILL OCCUR EARLY IN
THE DAY WITH READINGS IN THE 50S TO MID 60S. TEMPERATURES WILL
THEN BEGIN TO FALL ONCE THE FRONT HAS CROSSED THE AREA AND BY
EVENING, READINGS WILL BE IN THE 40S AND LOWER 50S.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
UPPER AIR: SHARP TROUGH DEPARTS SEWD FROM MID ATLC COAST WED EVE TO
BE REPLACED BY RIDGING ALONG THE E COAST THU-SAT. THEREAFTER...VERY
HUGE SPREAD IN SOLNS BETWEEN SUNDAY AND NEXT TUESDAY WITH STILL
SOME 12Z/22 OP MODELS AND ENSEMBLE MEMBERS PEELING OFF A STRONG
SHORT WAVE INTO THE NE USA SUNDAY AND MONDAY WHILE OTHERS DELAY
WITH A HIGH AMPLITUDE TROUGH IN THE MISSISSIPPI VALLEY SUNDAY AND
MONDAY LIFTING AND WEAKENING NEWD INTO THE NE USA TUESDAY...YET
LEAVING BEHIND ANOTHER LARGE AMPLITUDE TROUGH ACROSS LOWER OHIO
VALLEY ON TUESDAY. WHAT TO BELIEVE?
THIS FORECAST WAS POPULATED WITH 12Z/22 HPC GUIDANCE FROM DAY 4-7
AND ALL THE GRIDS FROM 00Z/24 ONWARD ARE A 50 50 BLEND OF NCEP
GUIDANCE.
THE DAILIES...
WEDNESDAY EVENING...MAY HAVE A PERIOD OF NLY GUSTS 28 TO 38 KNOTS
WITH STRONG PRES RISES AND CAA TRAILING THE DEPARTING TROUGH ALOFT
THAT HAS RATHER NOTABLY HIGH TOTAL TOTALS OF OVER 50. SUGGESTS
SOME LEFTOVER CONVECTIVE ELEMENTS IN THE EVENING OVER THE SE
PORTION OF OUR AREA.,,VICINITY DELAWARE BAY SWD.
THURSDAY-SATURDAY...LOOKS VERY VERY NICE FOR THIS TIME OF YEAR WITH
A GRADUAL WARMING TREND. PATCHY FOG POSSIBLE EARLY FRIDAY AND
EARLY SATURDAY IN SOME OF THE COUNTRYSIDE. GENERALLY LIGHT WIND.
BANDS OF CIRRUS PROBABLY ARRIVE FRIDAY NIGHT OR SATURDAY AS THE
RIDGE AXIS ALOFT HEADS FOR THE EAST COAST.
SUNDAY-TUESDAY...SLOWER 12Z/22 HPC GUIDANCE FOLLOWED DESPITE SOMEWHAT
FASTER OP GFS MEX POPS AND FASTER UK/CMC MODELS. THE GEFS POPS ARE
RATHER LOW...AND I DONT BELIEVE THESE.
THE 12Z/22 ECMWF AND GFS MASS FIELDS ARE SLOW. BASICALLY WARMER
THAN NORMAL WITH INCREASING CLOUD COVER AND EVENTUALLY A DECENT
SPIKE OF SE INFLOW AND ASSOCIATED SHOWERY RAINS. TIMING HIGHLY
UNCERTAIN ATTM. FWIW...NAEFS FAVORS MON NIGHT-TUESDAY FOR SOME
SORT OF WIDESPREAD RAIN EVENT. SOME MODEL INDICATIONS OF 5 INCH
TOTALS NEXT 7 DAYS IN NNJ.
NOTE WE DID SEE THE OTHER LOW PRESSURE SYSTEM IN THE ECMWF WELL OFF
THE EAST COAST EARLY NEXT WEEK...NOT SURE WHAT TO MAKE OF THIS AS
A PLAYER IN OUR WEATHER.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
MVFR/IFR CONDITIONS CONTINUE EARLY THIS MORNING ACROSS THE REGION.
THE FIRST SHOT OF STEADIER RANI HAS EXITED THE AREA...WITH SCATTERED
SHOWERS IN BETWEEN. THE NEXT SHOT OF RAIN IS WAITING ACROSS WESTERN
MARYLAND AND CENTRAL PENNSYLVANIA. AS THIS SHOT OF RAIN MOVES INTO
THE AREA...IFR CEILINGS ARE EXPECTED IN ALL AREAS.
LOW LEVEL WIND SHEAR IS NOW PRESENT IN THE KDIX VWP AND AMDAR
SOUNDINGS OUT OF KPHL...WITH 45 KNOTS AT 2000 FEET. THE GREATEST
EFFECTS OF THE OW LEVEL WIND SHEAR ARE BEING FELT FROM KPHL SOUTH
AND WEST. THIS IS IN RESPONSE TO A LOW LEVEL JET APPROACHING FROM
THE SOUTH SOUTHWEST. THE LOW LEVEL JET IS PUSHING THE NEXT SHOT OF
PRECIPITATION...AND LOW LEVEL WIND SHEAR IS EXPECTED THROUGH A COLD
FRONTAL PASSAGE LATE THIS MORNING.
A WEAK COLD FRONT WILL CROSS THE REGION BETWEEN 1100 UTC AND 1400
UTC. THIS FRONT WILL ONLY SERVE AS A WIND SHIFT...WITH LITTLE NI THE
WAY OF DRYING BEHIND. CEILINGS WILL REMAIN IFR THROUGH THE INITIAL
COLD FRONTAL PASSAGE. A MORE SIGNIFICANT FRONT WILL CROSS THE REGION
FROM WEST TO EAST BETWEEN 1600 UTC WEST AND 1900 UTC EAST. DRYING IN
THE LOWER LEVELS SHOULD HELP CEILINGS JUMP TO MVFR...WITH A FEW
SHOWERS POSSIBLE WITH THE FRONT. LOOKS FOR CEILINGS TO FINALLY GET
TO VFR BETWEEN 1900 UTC AND 2200 UTC...FROM WEST TO EAST.
WINDS WILL SHIFT TO THE WEST NORTHWEST BEHIND THE SECOND FRONT...AND
AS THE SURFACE GRADIENT INCREASES...SHOULD GUST TO 25 KNOTS FOR THE
MUCH OF THE REST OF THE AFTERNOON. AS LOW PRESSURE DEEPENS TO THE
NORTHEAST LATE THIS AFTERNOON AND TONIGHT...WINDS WILL SHIFT TO THE
NORTH. MODEL SOUNDINGS SUGGEST GUSTS BETWEEN 29 AND 35 KNOTS ARE
POSSIBLE FOR A TIME BETWEEN 0100 UTC AND 0600 UTC...WITH THE HIGHEST
GUSTS SOUTH AND EAST OF KPHL.
ALL TERMINALS SHOULD BE VFR BY 0000 UTC...AND SKIES WILL CLEAR
DURING THE EVENING HOURS.
OUTLOOK...
THURSDAY THROUGH SUNDAY...VFR WITH SOME HIGH LEVEL CLOUDS
POSSIBLE FRIDAY NIGHT AND SATURDAY. NORTHWEST WIND GUSTS TO 20
KNOTS POSSIBLE DURING THE DAY THURSDAY, THEN LESS WIND FRIDAY AND
SATURDAY AS HIGH PRESSURE SETTLES OVER THE AREA. A SOUTHERLY FLOW
DEVELOPS FOR SUNDAY WITH SOME INCREASE AHEAD OF THE NEXT
APPROACHING COLD FRONT.
&&
.MARINE...
THE GALE WATCH WILL BE UPGRADED TO A WARNING. MORE DETAILS IN THE
OUTLOOK SECTION BELOW.
SOUTHEASTERLY WINDS 15 TO 25 KNOTS TONIGHT MAY DIMINISH SOME
WEDNESDAY MORNING AS A SURFACE LOW MOVES ACROSS THE AREA. GIVEN THE
FORECAST WINDS AND SEAS /ON THE OCEAN/ THE SMALL CRAFT ADVISORY
REMAINS IN EFFECT FOR ALL OUR ZONES THROUGH WEDNESDAY AFTERNOON. THE
WINDS WILL SHIFT TO A MORE SOUTHERLY DIRECTION DURING THE NIGHT THEN
SOUTHWEST ON WEDNESDAY MORNING BEFORE SHIFTING TO THE NORTHWEST AND
INCREASING SOME IN THE AFTERNOON. THE SEAS ON THE OCEAN WILL RUN
GENERALLY IN THE 5-8 FOOT RANGE WITH 2-5 FEET ON DELAWARE BAY.
OUTLOOK...
THE GALE WATCH WILL BE UPGRADED TO A WARNING FOR ALL OF OUR ZONES
FOR WEDNESDAY NIGHT. THIS IS BASED ON SEVERAL MODELS INDICATING
ENOUGH WIND AROUND 925 MB ALONG WITH DECENT 3-HOUR PRESSURE RISES
AND A SHOT OF LOW-LEVEL CAA WEDNESDAY EVENING. THIS WILL TEND TO
STEEPEN THE LOW-LEVEL LAPSE RATES AND ALLOW FOR DEEPER MIXING FOR
SURFACE GUSTS TO AROUND 35 KNOTS. IT APPEARS THE UPPER DELAWARE
BAY COULD END UP BEING MORE MARGINAL, HOWEVER SOME GUSTS TO 35
KNOTS LOOK ATTAINABLE THEREFORE INCLUDED IN THE GALE WARNING. THIS
WARNING RUNS UNTIL 09Z THURSDAY AS BY THEN THE WINDS ARE
ANTICIPATED TO BE DROPPING OFF.
THURSDAY...DIMINISHING WINDS AND SEAS AND EVENTUALLY SCA CONDS
SHOULD END...CERTAINLY ON DE BAY BY FORENOON THURSDAY BUT 5 FT SEAS
MAY LINGER TIL THU NIGHT ON THE ATLC WATERS...ESP E OF DELAWARE.
FRIDAY-SATURDAY...NO HEADLINES ANTICIPATED AS A GENERAL LIGHT
WESTERLY FLOW DEVELOPS WITH HIGH PRESSURE BUILDING TO OUR SOUTH.
&&
.HYDROLOGY...
THE FLASH FLOOD WATCH WAS EXTENDED TO INCLUDE THE SOUTHERN
POCONOS. THIS AREA HAS SEEN BETWEEN 1.50 AND 1.75 INCHES OF RAIN
SO FAR...WITH ANOTHER SLUG MOVING INTO THE REGION. TOTAL RAINFALL
MAY GET NEAR 2.5 INCHES BEFORE THE RAIN ENDS LATER THIS MORNING.
WHILE THIS IS BELOW THE FLASH FLOOD GUIDANCE NUMBERS...THE RAIN
UPSTREAM MAKES ME THINK THAT SOME CREEK AND STREAM FLOODING IS
POSSIBLE THROUGH THIS MORNING.
NO REAL CHANGES IN THE THOUGHT PROCESS FROM EARLIER. THE FIRST
SLUG HAS MOVED THROUGH...DROPPING BETWEEN 1 AND 2 INCHES OF RAIN
ACROSS EASTERN PENNSYLVANIA AND NORTHERN AND CENTRAL NEW JERSEY.
THE NEXT SLUG IS MOVING INTO THE LEHIGH VALLEY...AND THIS SLUG
LOOKS AS THOUGH IT WILL AFFECT EASTERN PENNSYLVANIA AND NORTHERN
NEW JERSEY...COULD COULD BE ENHANCED BY CONVECTIVE ELEMENTS TRYING
TO DEVELOP UPSTREAM.
&&
.TIDES/COASTAL FLOODING...
BASED ON THE DEPARTURE VALUES FROM THIS EVENING'S HIGH TIDE, WE WILL
ISSUE A COASTAL FLOOD ADVISORY FOR THE COASTS OF NEW JERSEY AND
DELAWARE, DELAWARE BAY AND THE TIDAL DELAWARE RIVER FOR WEDNESDAY
MORNING'S HIGH TIDE.
WITH THE WIND VEERING AROUND FROM THE EAST TO THE SOUTH, WE DO NOT
EXPECT DEPARTURES TO DECREASE OVERNIGHT. AS A RESULT, CONTINUED
DEPARTURES IN THE +0.8 TO +1.2 FOOT RANGE WILL CAUSE MINOR TIDAL
FLOODING ON WEDNESDAY MORNING.
BASED ON THE TRENDS THIS EVENING, IT CONTINUES TO APPEAR AS THOUGH
THERE WILL BE NO TIDAL FLOODING ON THE UPPER PART OF CHESAPEAKE BAY,
EVEN WITH A SOUTHERLY FLOW.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR PAZ054-055-
060>062-067>071.
COASTAL FLOOD ADVISORY FROM 8 AM THIS MORNING TO 1 PM EST THIS
AFTERNOON FOR PAZ070-071.
NJ...FLASH FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR NJZ001-
007>010-012-015.
COASTAL FLOOD ADVISORY UNTIL 9 AM EST THIS MORNING FOR
NJZ012>014-020>027.
COASTAL FLOOD ADVISORY FROM 8 AM THIS MORNING TO 1 PM EST THIS
AFTERNOON FOR NJZ016>019.
DE...FLASH FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR DEZ001.
COASTAL FLOOD ADVISORY UNTIL 9 AM EST THIS MORNING FOR
DEZ002>004.
COASTAL FLOOD ADVISORY FROM 8 AM THIS MORNING TO 1 PM EST THIS
AFTERNOON FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ430-
431-450>455.
GALE WARNING FROM 6 PM THIS EVENING TO 4 AM EST THURSDAY FOR
ANZ430-431-450>455.
&&
SYNOPSIS...DRAG/GORSE
NEAR TERM...IOVINO/HAYES
SHORT TERM...RPW
LONG TERM...DRAG
AVIATION...DRAG/HAYES
MARINE...DRAG/GORSE/RPW
HYDROLOGY...HAYES
TIDES/COASTAL FLOODING...IOVINOHazardous weather outlook, Nov 23, 1:16 AM EST, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 116 AM EST WED NOV 23 2011 NJZ001-007>010-015-PAZ054-055-060>062-067>069-240630- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 116 AM EST WED NOV 23 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-020-022-025>027-240630- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 116 AM EST WED NOV 23 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. PERIODS OF RAIN, POSSIBLY HEAVY AT TIMES, MAY RESULT IN AREAS OF POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PERIODS OF RAIN, WHICH MAY BE HEAVY AT TIMES, WEDNESDAY MORNING MAY CAUSE AREAS OF POOR DRAINAGE FLOODING. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS WEDNESDAY MORNING. FINALLY...MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-240630- MIDDLESEX- 116 AM EST WED NOV 23 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS WEDNESDAY MORNING. MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ021-023-024-240630- KENT-INLAND SUSSEX-DELAWARE BEACHES-CUMBERLAND-CAPE MAY- ATLANTIC COASTAL CAPE MAY- 116 AM EST WED NOV 23 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AREAS OF HEAVY RAIN COULD RESULT IN AREAS OF POOR DRAINAGE FLOODING WEDNESDAY MORNING. IN ADDITION, A FEW THUNDERSTORMS COULD PRODUCE IN GUSTY WINDS WEDNESDAY MORNING. MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-PAZ070-071-240630- NEW CASTLE-DELAWARE-PHILADELPHIA- 116 AM EST WED NOV 23 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS COULD PRODUCE IN GUSTY WINDS WEDNESDAY MORNING. MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-240630- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 116 AM EST WED NOV 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. SOME HEAVY RAIN IS POSSIBLE TONIGHT, WHICH MAY RESULT IN AREAS OF POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AREAS OF HEAVY RAIN COULD RESULT IN SOME POOR DRAINAGE FLOODING WEDNESDAY MORNING. IN ADDITION, A FEW THUNDERSTORMS COULD PRODUCE IN GUSTY WINDS WEDNESDAY MORNING. MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ016>019-240630- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- 116 AM EST WED NOV 23 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. SOME HEAVY RAIN COULD RESULT IN POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY RAIN COULD RESULT IN AREAS OF POOR DRAINAGE FLOODING WEDNESDAY MORNING. IN ADDITION, A FEW THUNDERSTORMS COULD PRODUCE IN GUSTY WINDS WEDNESDAY MORNING. MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-240630- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 116 AM EST WED NOV 23 2011 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 23, 2:03 AM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 203 AM EST WED NOV 23 2011 NJZ001-007-009-PAZ054-055-060>062-067>069-231000- SUSSEX-WARREN-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...FLEMINGTON... JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM... EASTON...WEST CHESTER...NORRISTOWN...DOYLESTOWN 203 AM EST WED NOV 23 2011 ...WEST WINDS COULD GUST TO 40 MPH EARLY THIS MORNING... A LINE OF SHOWERS MOVING THROUGH THE LEHIGH VALLEY...SOUTHERN POCONOS AND NORTHWEST NEW JERSEY COULD PRODUCE WIND GUSTS NEAR 40 MPH AT TIMES THROUGH 500 AM. AS THE SHOWERS MOVE THROUGH...THE RAIN WILL FALL HEAVILY AT TIMES...AND WINDS WILL SHIFT TO THE WEST AND BECOME GUSTY. THE GUSTINESS SHOULD LAST LESS THAN AN HOUR...BUT DURING THAT TIME WINDS COULD GUST TO 40 MPH. WINDS THIS STRONG COULD TAKE DOWN SMALL TREE BRANCHES...WHICH IS TURN COULD RESULT IN ISOLATED POWER OUTAGES. HAYES
Special weather statement, Nov 23, 3:08 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 AM EST WED NOV 23 2011
DEZ001-MDZ008-NJZ001-007>010-012>022-026-027-PAZ055-061-062-067>071-
231100-
ATLANTIC NJ-BUCKS PA-CAMDEN NJ-CECIL MD-CHESTER PA-COASTAL OCEAN NJ-
CUMBERLAND NJ-DELAWARE PA-EASTERN MONMOUTH NJ-GLOUCESTER
NJ-HUNTERDON NJ-LEHIGH PA-MERCER NJ-MIDDLESEX NJ-MONROE
PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA-NORTHWESTERN
BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-SALEM NJ-SOMERSET NJ-
SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-WARREN NJ-WESTERN MONMOUTH NJ-
308 AM EST WED NOV 23 2011
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT NORTHEAST
MARYLAND...EASTERN PENNSYLVANIA...NORTHERN DELAWARE AND MUCH OF NEW
JERSEY EARLY THIS MORNING...
AT 306 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 5 MILES
SOUTH OF MOUNT POCONO TO 11 MILES WEST OF ELKTON...MOVING EAST AT 40
MPH. THE SHOWERS WILL BE NEAR ANALOMINK...ALPINE MOUNTAIN...
WESTTOWN...VALLEY FORGE AROUND 315 AM...WILSON...NEWARK...
GRADYVILLE...FORKS AROUND 320 AM...ECHO LAKE AND TALLEYVILLE AROUND
325 AM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 3981 7407 3952 7425 3954 7607 3957 7611
3985 7586 4044 7553 4113 7542 4113 7445
4104 7449 4100 7430 4091 7427 4059 7444
4060 7421 4047 7426 4041 7399 4047 7401
4047 7399 4041 7396
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 7:42 PM EST | Areal Flood Advisory | PHI | Hunterdon, Somerset, Warren | 4 hr |
| Nov 22, 9:29 PM EST | Gale Warning | PHI | 30 hr | |
| Nov 22, 9:32 PM EST | Coastal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 15 hr |
| Nov 23, 1:17 AM EST | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 6 hr |
| Nov 23, 1:30 AM EST | Areal Flood Warning | PHI | Hunterdon, Somerset, Warren | 6 hr |
| Nov 23, 3:44 AM EST | Areal Flood Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 8 hr |
| Nov 23, 5:13 AM EST | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more | 3 hr |
| Nov 23, 6:12 AM EST | River Flood Warning | PHI | Hunterdon, Somerset | 5 hr |
| Nov 23, 11:55 AM EST | Areal Flood Warning | PHI | Morris, Somerset | 13 hr |
| Nov 23, 12:12 PM EST | River Flood Warning | PHI | Somerset | 20 hr |
| Nov 23, 1:15 PM EST | River Flood Warning | PHI | Middlesex, Somerset | 7 hr |
| Nov 23, 2:29 PM EST | Coastal Flood Statement | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 11 hr |
| Nov 23, 3:27 PM EST | River Flood Warning | PHI | Passaic | 6 hr |
| Nov 22, 9:56 PM EST | Areal Flood Warning | PHI | Berks, Chester, Montgomery | 6 hr |
| Nov 23, 12:35 AM EST | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery and 2 more | 6 hr |
| Nov 23, 2:39 AM EST | River Flood Warning | PHI | Bucks | 9 hr |
| Nov 23, 3:39 AM EST | River Flood Warning | PHI | Montgomery | 11 hr |
| Nov 23, 5:54 AM EST | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 16 hr |
| Nov 23, 6:34 AM EST | River Flood Warning | PHI | Chester | 7 hr |
| Nov 23, 6:57 AM EST | River Flood Warning | PHI | Chester, Delaware | 16 hr |
| Nov 23, 9:45 AM EST | Special Weather Statement | PHI | Berks | 60 min |
| Nov 23, 10:26 AM EST | River Flood Warning | PHI | Montgomery, Philadelphia | 5 hr |
| Nov 23, 11:50 AM EST | Areal Flood Warning | PHI | Berks, Chester, Montgomery | 4 hr |
| Nov 22, 8:03 PM EST | River Flood Warning | PHI | New Castle | 6 hr |
| Nov 23, 5:42 AM EST | River Flood Warning | PHI | New Castle | 6 hr |
| Nov 23, 7:49 AM EST | River Flood Warning | PHI | New Castle | 119 min |
| Nov 23, 9:32 AM EST | River Flood Warning | PHI | New Castle | 115 min |
Nearby
Special Weather Statements in New Jersey, 2011Special Weather Statements in Pennsylvania, 2011Special Weather Statements in Maryland, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.